AVERAGE VALUES ON THE JACOBIAN VARIETY OF A HYPERELLIPTIC CURVE

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 189
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChung, Jimanko
dc.contributor.authorIm, Bo-Haeko
dc.date.accessioned2019-04-15T14:13:39Z-
dc.date.available2019-04-15T14:13:39Z-
dc.date.created2019-04-08-
dc.date.created2019-04-08-
dc.date.issued2019-03-
dc.identifier.citationBULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.56, no.2, pp.333 - 349-
dc.identifier.issn1015-8634-
dc.identifier.urihttp://hdl.handle.net/10203/253965-
dc.description.abstractWe give explicitly an average value formula under the multiplication-by-2 map for the x-coordinates of the 2-division points D on the Jacobian variety J(C) of a hyperelliptic curve C with genus g if 2D 2P - 2 infinity (mod Pic(C)) for P = (x(P),y(P)) is an element of C with y(P) not equal 0. Moreover, if g = 2, we give a more explicit formula for D such that 2D P - infinity (mod Pic(C)).-
dc.languageEnglish-
dc.publisherKOREAN MATHEMATICAL SOC-
dc.titleAVERAGE VALUES ON THE JACOBIAN VARIETY OF A HYPERELLIPTIC CURVE-
dc.typeArticle-
dc.identifier.wosid000462483900006-
dc.identifier.scopusid2-s2.0-85067258482-
dc.type.rimsART-
dc.citation.volume56-
dc.citation.issue2-
dc.citation.beginningpage333-
dc.citation.endingpage349-
dc.citation.publicationnameBULLETIN OF THE KOREAN MATHEMATICAL SOCIETY-
dc.identifier.doi10.4134/BKMS.b180167-
dc.identifier.kciidART002447877-
dc.contributor.localauthorIm, Bo-Hae-
dc.contributor.nonIdAuthorChung, Jiman-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorJacobian variety-
dc.subject.keywordAuthorhyperelliptic curve-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0